# SDR MWEA030181

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rib
- Part number: 99579969
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF RUDDER HAS RIB ASSEMBLY THAT HAS CORROSION AT FLANGE.  REMOVED DAMAGE AND INSTALLED NEW RIB.
